About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 473969, 13 pages
http://dx.doi.org/10.1155/2013/473969
Research Article

Almost Automorphic Solutions to Nonautonomous Stochastic Functional Integrodifferential Equations

School of Mathematics and Information Sciences, Shandong Institute of Business and Technology, Yantai 264005, China

Received 28 January 2013; Accepted 7 March 2013

Academic Editor: Zhiming Guo

Copyright © 2013 Li Xi-liang and Han Yu-liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper concerns the square-mean almost automorphic solutions to a class of abstract semilinear nonautonomous functional integrodifferential stochastic evolution equations in real separable Hilbert spaces. Using the so-called “Acquistapace-Terreni” conditions and Banach contraction principle, the existence, uniqueness, and asymptotical stability results of square-mean almost automorphic mild solutions to such stochastic equations are established. As an application, square-mean almost automorphic solution to a concrete nonautonomous integro-differential stochastic evolution equation is analyzed to illustrate our abstract results.